Vol. 1, No 2, 1995

Information
Issue: Vol. 1, No 2, 1995
Journal: Mathematical Problems in Engineering
ISSN: 1024-123X, eISSN: 1563-5147
Published date: 1995 (print)
Language: English
DOAJ: https://doaj.org/toc/a5f4e5d9bfae417d90712a776e41649a/1/2
Licenses:
Tables of Contents
# [1-4/4] Title Pages
1. Mathematical theory of improvability for production systems
Authors: Jacobs David, Meerkov Semyon M.
Keywords: Serial production lines, Bernoulli mechines, indicators of improvability
95-137 (43)
2. Adaptive band-limited disturbance rejection in linear discrete-time systems
Authors: Ben-Amara Foued, Kabamba Pierre T., Ulsoy A. Galip
Keywords: Adaptive control, disturbance rejection, interpolation conditions, robustness
139-177 (39)
3. Mathematical theory of improvability for production systems
Authors: David Jacobs, Semyon M. Meerkov
Keywords: Serial production lines, Bernoulli mechines, indicators of improvability.
95-137 (43)
4. Adaptive band-limited disturbance rejection in linear discrete-time systems
Authors: Foued Ben-Amara, Pierre T. Kabamba, A. Galip Ulsoy
Keywords: Adaptive control, disturbance rejection, interpolation conditions, robustness.
139-177 (39)